Translator Disclaimer
2018 On Chow groups of some hyperkahler fourfolds with a non-symplectic involution, II
Robert Laterveer
Rocky Mountain J. Math. 48(6): 1925-1950 (2018). DOI: 10.1216/RMJ-2018-48-6-1925

Abstract

This note is about hyperkahler fourfolds $X$ admitting a non-symplectic involution $\iota $. The Bloch-Beilinson conjectures predict the way $\iota $ should act on certain pieces of the Chow groups of $X$. The main result of this note is a verification of this prediction for Fano varieties of lines on certain cubic fourfolds. This has some interesting consequences for the Chow ring of the quotient $X/\iota $.

Citation

Download Citation

Robert Laterveer. "On Chow groups of some hyperkahler fourfolds with a non-symplectic involution, II." Rocky Mountain J. Math. 48 (6) 1925 - 1950, 2018. https://doi.org/10.1216/RMJ-2018-48-6-1925

Information

Published: 2018
First available in Project Euclid: 24 November 2018

zbMATH: 06987233
MathSciNet: MR3879310
Digital Object Identifier: 10.1216/RMJ-2018-48-6-1925

Subjects:
Primary: 14C15, 14C25, 14C30

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
26 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 6 • 2018
Back to Top